# SDR AALA201810089040

- Difficulty date: September 14, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043628000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. L2 DOOR CUTOUT LOWER SILL INBOARD COUPLING AT FR 66 AND S23L HAS ELONGATED HOLE. REPLACED COUPLING PER SRM 51-72-11.
